# SDR AALA202101049014

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 26,908 hours, 11,089 cycles
- System (JASC): 5200 · Doors
- Part: Plate
- Condition: Worn
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  HIGH PRESSURE DOOR LATCH STRIKER PLATE WORN THROUGH TO AIRCRAFT STRUCTURE AT STA 538 AND RBL 40.857.  ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR, IAW B737NG SRM 57-10-13-2R.
